# SDR AALA202407098831

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 75,417 hours, 28,978 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory E
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING APPROACH TO DFW WE HAD ECAM INDICATION LAVATORY E SMOKE MASTER WARNING WENT AWAIT AFTER A FEW SECONDS, FLIGHT CREW ACCOMPLISHED THE CHECK LIST, CALLED THE FLIGHT ATTENDANTS AND THEY CHECKED ALL LAVATORIES WITH NO ISSUES NOTED.  MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.
